# SDR SWIA201541262

- Difficulty date: May 19, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 28,796 hours, 23,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP OTBD ACTUATOR AFT HINGE HAS ELONGATED HOLE AT LOWER OTBD CORNER.  COMPLIED WITH PERMANENT REPAIR TO LT INBD FLAP, OTBD HINGE FAIRING ATTACHMENT BRACKET ASSY AT WS 127.25 AND THE RETURN LIP EDGE OF THE LIGHTNING HOLE IAW REO.
